# SDR IPXA2023030491519

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 72,760 hours, 14,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: ACA3108503
- Part serial: NA
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*MAJOR REPAIR* CRACK IN FUSELAGE SKIN @ #3 PACK DOOR CUTOUT UPPER AFT CORNER .750 LONGREPAIRED CRACK IAW EO MD11-5330-86147-A.
